# SDR YENA2024120201518

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 51,723 hours, 18,163 cycles
- System (JASC): 1230 · Hydraulic Fluid Servicing
- Part: Apu
- Condition: Smoke
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1992, MIA-JFK. 'DIRTY SOCK SMELL AROUND BY FA AND CUSTOMERS SOON AS THE APU BLEED WAS TURNED ON; C/W INFO NOTICE 2017-T015K SECTION B2. IDENTIFIED SOURCE OF ODOR TO BE APU. AS PER PILOT/PREVIOUS WRITEUPS. LEVEL B DECONTAMINATION ACCOMPLISHED PER TSM 05-50-00-810-851-A. RAN APU BLEED/ENG CYCLED THROUGH PACKS. NO CABIN ODOR PRESENT AT THIS TIME. A/C OK FOR CONT SVC.'
